A contribution to the theory of transfer phenomena in deise media
Doklady Akademii Nauk, Tome 183 (1968) no. 6, pp. 1285-1288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_6_a14,
author = {A. D. Khon'kin},
title = {A contribution to the theory of transfer phenomena in deise media},
journal = {Doklady Akademii Nauk},
pages = {1285--1288},
year = {1968},
volume = {183},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_6_a14/}
}
A. D. Khon'kin. A contribution to the theory of transfer phenomena in deise media. Doklady Akademii Nauk, Tome 183 (1968) no. 6, pp. 1285-1288. http://geodesic.mathdoc.fr/item/DAN_1968_183_6_a14/